RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Lobachevskii J. Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Lobachevskii J. Math., 2005, том 18, страницы 107–125 (Mi ljm66)  

Universal semigroups

P. K. Jakobsen, V. V. Lychagin

University of Tromsø

Аннотация: In this paper we introduce the notion of a universal semigroup and its dual, the universal cosemigroup. We show that the class of universal semigroups include the class of monoids and is included in the class of semigroups with a product that is an epimorphism. Both inclusions are proper. Semigroups in the category of Banach spaces are Banach algebras and we show that all Banach algebras with an approximate unit are universal and construct a finite dimensional Banach algebra that has no unit but is universal. The property of being universal is thus a generalized unit property.

Полный текст: PDF файл (150 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Поступило: 24.05.2005
Язык публикации: английский

Образец цитирования: P. K. Jakobsen, V. V. Lychagin, “Universal semigroups”, Lobachevskii J. Math., 18 (2005), 107–125

Цитирование в формате AMSBIB
\RBibitem{JakLyc05}
\by P.~K.~Jakobsen, V.~V.~Lychagin
\paper Universal semigroups
\jour Lobachevskii J. Math.
\yr 2005
\vol 18
\pages 107--125
\mathnet{http://mi.mathnet.ru/ljm66}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2169081}
\zmath{https://zbmath.org/?q=an:1091.18001}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/ljm66
  • http://mi.mathnet.ru/rus/ljm/v18/p107

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Lobachevskii Journal of Mathematics
    Просмотров:
    Эта страница:143
    Полный текст:64
    Литература:23
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020